CSpace
algebraicindependencebyapproximationmethod
Zhu YC(朱尧辰)
1998
Source Publicationactamathematicasinicanewseries
ISSN1000-9574
Volume14Issue:3Pages:295
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45524
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Zhu YC. algebraicindependencebyapproximationmethod[J]. actamathematicasinicanewseries,1998,14(3):295.
APA 朱尧辰.(1998).algebraicindependencebyapproximationmethod.actamathematicasinicanewseries,14(3),295.
MLA 朱尧辰."algebraicindependencebyapproximationmethod".actamathematicasinicanewseries 14.3(1998):295.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[朱尧辰]'s Articles
Baidu academic
Similar articles in Baidu academic
[朱尧辰]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[朱尧辰]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.